MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OFFSET FLEX CLAMPING; INSTRUMENT, HIP

ZIMMER BIOMET, INC. OFFSET FLEX CLAMPING; INSTRUMENT, HIP
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ canada.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the rasp handle broke.There was no known impact or consequences to the patient.It was reported that no further information is available.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4; h6 visual examination of the provided picture identified signs of use (scratches).The device has fractured at the weld location.No device returned, no further analysis can be made.Medical records were not provided.A definitive root cause cannot be determined.This complaint can be confirmed via the provided picture.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated b4, b5, d9, g3, g6, h2, h3, h6, h11.Visual examination of the returned product identified the strike plate is fractured from the handle body at the weld that assembles the strike plate to the handle body.The broach t-handle component was not returned with the device for evaluation.There are indentation marks on both sides of the strike plate and the handle body.Nicks and scratches are present along the handle body as well.No other damage was noted during visual evaluation.This device has an approximate field age of 4 years.Review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported part and lot combination.A definitive root cause cannot be determined.This complaint can be confirmed via the product returned.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OFFSET FLEX CLAMPING
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20773164
Report Number0001825034-2024-02771
Device Sequence Number4499223
Product Code LXH
UDI-Device Identifier00880304522749
UDI-Public(01)00880304522749(11)201218(10)422340
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number31-555408
Device Lot Number422340
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Supplement Date Received by Manufacturer03/12/2025
09/08/2025
Initial Report FDA Received Date11/25/2024
Supplement Report FDA Received Date03/14/2025
09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown